# SDR SWAA2013102321417

- Difficulty date: October 9, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 69,230 hours, 65,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545833
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG INSPECTION WINDOW INTERCOSTAL CORRODED.  R & R INTERCOSTAL IAW SRM & DRAWING.
